# SDR EISA98071

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM LAX, HAD NO CONTROL OF PRESSURIZATION.  PEGGED AT 2000 FPM CLIMB.  CLOSED CARGO OUT FLOW VALVE, STILL 1300-1400 FPM CLIMB, NO CONTROL MANUALLY EITHER.  ATB TO LAX FOR TROUBLESHOOTING.  REPAIRED TEARS IN FWD BOTTOM CARGO DOOR SEAL, AFT BOTTOM CARGO DOOR SEAL, UPPER MAIN CARGO DOOR SEAL, PRESSURIZED AIRCRAFT WITH APU CHECKED FOR LEAKS, AND OUTFLOW VALVE OPERATION.  CHECKS GOOD, NO LEAKS NOTED.  (M)
